# SDR IPXA2025052368187

- Difficulty date: April 11, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 28,285 hours, 17,493 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A57960438205
- Condition: Cracked
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING, CENTER FLAP TOP SKIN AND RIB FLANGE 27A HAS (2) CRACK INDICATION AND HAS BEEN MARKED IN RED.  INSTALLED NEW ANGLE FOR R/H WING, CENTER FLAP TOP SKIN AND RIB FLANGE 27 FLANGER REPAIR BETWEEN STRINGER 2.6 AND STRINGER 2.7 AND 2.8 AND REAR SPART IAW A300-600 SRM 57-50-00 (PARAGRAPH 4A OR 4B (FIGURE 201 RESPECTIVELY 202). E.A#: 300-5750-27-A3892, PRELIMINARY 1. FASTENER P/N: CR3212-4-02, BATCH# 0004373520, P/N: CR3213-4-02(20), BATCH# 0004388028,
